# SDR ASAA2015042611520

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,178 hours, 5,000 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM AUDIO UNAVAILABLE, SAT 1 OR SAT 2, CALLS GO OUT OK AND APPEARED ANSWERED ON SAT PHONE COM PAGE.  DISPATCH CONFIRMED THEY CAN HEAR ACFT.  CREW UNABLE TO HEAR OTHER END OF CALL ON AUDIO PANELS 1 AND 2.  ACFT GROUNDED.
